# SDR CALA2025051404663

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 52,858 hours, 18,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOO2R SLIDE LOOKS LIKE FALLING OUT EXCESS GIRT MATERIAL SHOWING, PERFORMED Z FOLD REF. AMM 25-66-01-400-801 SLIDE OKAY TO CONTINUE.
